Preprint

Dolbeault cohomology of complex nilmanifolds foliated in toroidal groups, (con S. Rollenske, J. Ruppenthal), preprint math.DG/1808.08090. 
A compact G_2-calibrated manifold with first Betti number b_1=1, (con M. Fernández,  A. Kovalev, V. Muñoz), preprint math.DG/1808.07144.
A class of eternal solutions to the G_2-Laplacian flow(con A. Raffero), preprint  math.DG/1807.01128.
Closed G_2-structures on non-solvable Lie groups, (con A. Raffero), preprint  math.DG/171212.09664.
Laplacian co-flow on the quaternionic Heisenberg group (con L. Bagaglini, M. Fernández)preprint math/DG/1704.00295.


Articoli su rivista

The Kähler Quotient Resolution of ℂ^3/Γ singularities, the McKay correspondence and D=3 N=2 Chern-Simons gauge theories, (con U. Bruzzo, P. Frè),  preprint  hep-th1710.01046,  in corso di stampa su Commun. Math. Phys.

Closed warped  G_2-structures evolving under the Laplacian flow, (con A. Raffero), preprint  math.DG/1708.00222in corso di stampa su Annali della Scuola Normale Superiore di Pisa.

Astheno-Kähler and balanced structures on fibrations, (con Grantcharov, L. Vezzoni,  preprint  math.DG/1608.06743, in corso di stampa su International Mathematics Research Notices.  

Holonomy groups of  G_2^*-manifolds, (con I. Kath), preprint math.DG/1604.00528, in corso di stampa su Transactions of the American Mathematical Society.

Algebraic dimension of complex nilmanifolds, (con G. Grantcharov, M. Verbitsky),  J. Math. Pures Appl. (9) 118 (2018), 204–218.

The Laplacian coflow on almost-abelian Lie groups, (con L. Bagaglini), Ann. Mat. Pura Appl. 197 (2018), no. 6, 1855–1873.

Coclosed G_2-structures inducing nilsolitons, (con L. Bagaglini, M. Fernández), Forum Math. 30 (2018), no. 1, 109-128.

Local metrics with holonomy contained in  G_2^*, (con I. Kath),  SIGMA  14 (2018), 081, 28 pages. 

Tamed symplectic structures on compact solvmanifolds of completely solvable type, (con H. Kasuya),   Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 16, (2016), 971-979.

On de Rham and Dolbeault Cohomology of Solvmanifolds(con S. Console, H. Kasuya), Transform. Groups. 21 (2016), no.3,  653-680.

Locally conformal calibrated G_2-manifolds, (con  M. Fernández, A. Raffero),  Ann. Mat. Pura Appl. 195 (2016), no. 5, 1721-1736.

Laplacian flow of closed $G_2$-structures inducing nilsolitons,  (con  M.  Fernández,  V. Manero),  J. Geom. Anal. 26 (2016), no. 3, 1808–1837.

On the existence of balanced and SKT metrics on nilmanifolds  (con L. Vezzoni),   Proc. Amer. Math. Soc.   144 (2016), no. 6, 2455–2459.

Holomorphic Poisson Structures and its Cohomology on Nilmanifolds (con Z. Chen,  Y. S. Poon),  Differential Geom. Appl. 44 (2016), 144-160.

Six dimensional solvmanifolds with holomorphically trivial canonical bundle,  (con  A. Otal,  L. Ugarte),   Int. Math. Res. Not. IMRN 2015, no. 24, 13757–13799.

The Calabi-Yau equation on the Kodaira-Thurston manifold, viewed as an S^1-bundle over a 3-torus,  (con  E. Buzano,  L. Vezzoni),   J.  Differential Geom. 101 (2), (2015), 175-195.

Analog of selfduality in dimension nine, (con  P. Nurowski),    J. Reine Angew. Math. 699 (2015), 67-110.

The pluriclosed flow on nilmanifolds and Tamed symplectic forms, (con N. Enrietti, L. Vezzoni),  J. Geom. Anal. 25 (2015), 883-909.

Homogeneous geodesics of non-reductive homogeneous pseudo-Riemannian 4-manifolds (con G. Calvaruso, A. Zaeim),  Bull. Braz. Math. Soc. (N.S.)  46 (2015), 23-64.

G_2-structures on Einstein solvmanifolds, (con M. Fernandez, V. Manero),  Asian J.   Math. 19 (2015), 321-342.

Special Hermitian metrics on compact solvmanifolds  (con L. Vezzoni),   J. Geom. Phys. 91 (2015), 40–53.

Four-dimensional pseudo-Riemannian homogeneous Ricci solitons, (con  G. Calvaruso),  Int. J. Geom. Methods Mod. Phys. 12 (2015), 1550056 (21 pag.).

Coupled  SU(3)-structures and Supersymmetry, (con A. Raffero),  Symmetry 2015, 7(2), 625-650.

SKT and Tamed symplectic structures on solvmanifolds, (con H. Kasuya, L. Vezzoni),  Tohoku Math.  J. 67 (2015), 19-37.

Torsion-free G^*_{2(2)}-structures with full holonomy on nilmanifolds(con I. Lujan), Adv. Geom. 15 (2015), no.3, 381-392.  

Einstein locally conformal calibrated G_2-structures, (con A. Raffero),  Math. Z. 280 (2015), no. 3-4, 1093-1106.

On generalized  Gauduchon metrics, (con L. Ugarte),  Proc. Edimburgh Math. Soc. 56 (2013), 733-753.

Tamed symplectic forms and Generalized Geometry, (con N. Enrietti, G. Grantcharov),  J. Geom. Phys. 71  (2013), 103-116.

Hermitian and Parahermitian structures on homogeneous four-manifolds (con G. Calvaruso),   Internat. J. Math.  24, No. 1 (2013), 1-28. 

The Calabi-Yau equation on 4-manifolds over 2-tori (con Y. LiS. SalamonL. Vezzoni),  Trans. Amer. Math. Soc. (365) (2013), 1551-1575.


Blow-ups and  Cohomology of Almost Complex Manifolds, (con A. Tomassini),   Diff. Geom. Appl. 30 (2012), 520--529.

Five-dimensional K-contact Lie algebras (con G. Calvaruso),  Monatsh.  Math.  157 (2012), 35--59.

Ricci solitons and geometry of non-reductive homogeneous 4-spaces (con G. Calvaruso),  Canad. J. Math.  64 (2012), 778--804.

Tamed symplectic forms and SKT metrics, (con N. Enrietti, L. Vezzoni), J. Sympl. Geom. 10 (2012), 203--224.

The Calabi-Yau equation for T^2-bundles over T^2: the non-Lagrangian case  (con  E. Buzano,  L. Vezzoni), Rend. Semin. Mat. Univ. Politec. Torino. 69 (2011), no. 3, 281-298.

On the de Rham cohomology of solvmanifolds, (con S. Console),  Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 10 (2011), 801-818.

On astheno-Kähler  metrics,  (con A. Tomassini), J. London Math. Soc. 83 (2011) ,  290-308.

Some results on cosymplectic manifolds,  (con L. Vezzoni)Geometriae Dedicata 121 (2011), 41-58.

New HKT manifolds arising from quaternionic representations
,  (con  M. L. Barberis), Math.  Z.  267 (2011), 717-735.

On the geometry underlying supersymmetric flux vacua with intermediate SU(2) structure, (con L. Ugarte),  Classical Quantum Gravity 28 (2011), 1-21.

Strong Kähler with torsion structures from almost contact manifolds, (con M. Fernandez, L. Ugarte, R. Villacampa),  Pacific J.  Math. 249 (2011), 49--75.

Calabi-Yau cones from contact reduction,  (con D. Conti),  Ann. Global Anal. Geom. 38 (2010), 93--118.

On some cohomological properties  of almost complex  manifolds,  (con A. Tomassini),  J. Geom. Anal. 20 (2010), 107–131. 

Contact 5-manifolds with SU(2)-structure,  (con Luis C. de Andres & M. Fernandez & L. Ugarte),  Q.  J. Math. 60 (2009), 429--459.

A class of  Sasakian $5$-manifolds,  (con A. Andrada & L. Vezzoni), Transform. Groups. 14 (2009), no. 3, 493--512.

A survey on strong KT structures,  (invited survey) (con A. Tomassini),   Bull. Math. Soc. Sci. Math. Roumanie 52 (100) (2009), no. 2, 99-116.

Blow ups and resolutions  of strong Kähler with torsion metrics,  (con A. Tomassini),   Adv. Math. 221 (2009), no.3, 914-935.

Non Kaehler solvmanifolds with generalized Kaehler structure,  (con A. Tomassini),   J. Sympl. Geom. 7  (2009), no. 2, 1-14.

 Generalized G_2-manifolds and SU(3)-structures,  (con A. Tomassini),  Internat. J. Math. 19 (2008), 1147-1165.

  Nearly integrable SO(3)-structures on 5-dimensional Lie groups,  (con S. Chiossi), J. Lie Theory 17 (2007), 539-562.

 Solvmanifolds with integrable and non-integrable G_2 structures, (con I. Agricola & S. Chiossi),  Diff.  Geom. Appl.  25 (2007), 125-135. 

Stability of Abelian Complex Structures, (con S. Console & Y. S. Poon), Internat. J. Math. 17 (2006), 401-416.

Conformally parallel G_2 structures on a class of solvmanifolds, (con S. Chiossi), Math. Z.  252 (2006), 825-848. 

Hyper-Kaehler quotients of solvable Lie groups, (con M. L. Barberis I. Dotti),  J. Geom. Phys. 56 (2006), 691-711.

Almost Kahler 4-dimensional Lie groups with J-invariant Ricci tensorDiff.  Geom. Appl. 23 (2005), 26-37.

The moduli space of 6-dimensional 2-step nilpotent Lie algebras, (con  S. Console &  E. Samiou)Ann. Global Anal. Geom.  27 (2005), 17-32.

Properties of  manifolds with skew-symmetric torsion and special holonomy, (con G. Grantcharov),  Adv. Math. 189 (2004), 439-450.

Neutral Calabi-Yau structures on Kodaira Manifolds, (con H. PedersenY. S. Poon & M. Weye Sorensen), Commun. Math. Phys. 248 (2004) no. 2, 255-268.

Families of strong KT structures in six dimensions, (con M. Parton & S. Salamon), Comm. Math. Helv. 79 (2004) no. 2,  317-340.

Hypercomplex 8-dimensional nilpotent Lie groups, (con I. G. Dotti)J. Pure Applied Algebra 184 (2003) no. 1, 41-57. 

Cotangent bundles of 4-dimensional hypercomplex  Lie groups, Manuscripta  Math. 109 (2002) no. 4, 527-541.

Hyperkahler torsion  structures invariant by nilpotent Lie groups, (con I. G. Dotti), Classical Quantum Gravity 19,  no.3 (2002), 551-562. 

Dolbeault Cohomology of compact nilmanifolds, (con S. Console), Transform. Groups  6 (2001), 111-124. 

On  index number and topology  of flag manifolds, (con J. Berndt  S. Console)Diff. Geom. Appl.  15 (2001),  81-90. 

Symmetric weights and s-representations, (con S. Console), Kodai Math. J.  23 (2000), 266-280. 

Abelian hypercomplex 8-dimensional nilmanifolds,  (con  I. G. Dotti),  Ann. Global Anal. Geom. 18 (2000),  no. 1, 47--59. 

Geometry and topology of homogeneous spaces, Boll. Unione Mat. Ital. Sez. A Mat. Soc. Cult. (8) 1 (1998), suppl.,  31--34 (riassunto della tesi di dottorato). 

Intrinsic torsion and weak holonomy, Math. J. Toyama Univ. 21 (1998), 1-22. 

Systems of roots and topology of complex flag manifolds, Geometriae Dedicata 71 (1998), 299-308. 

Homogeneous structures on Kaehler submanifolds of complex projective spaces, (con S. Console),  Proc. Edimburgh Math. Soc 39 (1996), 381-395. 

Almost contact homogeneous structures, Bollettino UMI (7) 9-A(1995), 299-311. 

Almost contact homogeneous manifolds, Riv. Mat. Univ. Parma (5) 3 (1994), 321-332.

Articoli in Proceedings                  

 On G2-structures, special metrics and related flows, (con M. Fernández, A. Raffero),  preprint math.DG/1810.07587 in corso di stampa su un  volume  di  the Fields Institute Communications, dal titolo "Lectures and Surveys on G2 manifolds and related topics".

In memoriam Sergio Console, (con S. Chiossi, I.  Dotti),  Rend. Semin. Mat. Univ. Politec. Torino 74 (2016), no. 1-2, 9-19. 

Composition algebras and Cartan's isoperimetric hypersurfaces, (con S. Console, G. Thorbergsson)  Proceedings  of PADGE 2012,   (2013),  99--107.

Special Hermitian metrics and Lie groups  (con N. Enrietti), Diff. Geom. Appl. 29, Supplement 1 (2011), 211--219.

On the  cohomology of almost complex  manifolds (con A. Tomassini), AIP Conference Proceedings Volume 1260  Geometry and Physics: XVIII International Fall Workshop on Geometry and Physics, Benasque (Spain), 7-10 September 2009,  edited by M. Asorey, J. F. Carinena, J. Clemente-Gallardo, E. Martinez, Americal Institute of Physics, 2010, 153--159. 

HKT structures from almost contact manifolds (con M. Fernandez,  L. Ugarte, R. Villacampa),  AIP Conference Proceedings Vol. 1360:  XIX Fall Workshop on Geometry and Physics, September  6-9,  2010,  Porto  (Portugal), edited by by Roger Picken and  Carlos Herdeiro,  American Institute of Physics,  2011, 27--38. 

Astheno-Kaehler and strong KT metrics,  (con A. Tomassini), AIP Conference Proceedings Volume 1130 Geometry and Physics: XVII International Fall Workshop on Geometry and Physics, Castro Urdiales (Spain), 3–6 September 2008, edited by F. Etayo, M. Fioravanti, and R. Santamaria, American Institute of Physics, 2009, 152--158.

Solvmanifolds and Generalized Kaehler structures,  (con A. Tomassini), Proceedings di  "Recent advances in Differential Geometry, International Conference in honour of Prof. O. Kowalski", Lecce, 13-16 giugno 2007, Note di Matematica 28, suppl. n. 1, 2008, 163–184.

Nearly integrable SO(3) geometry(con S. Chiossi), Proc. XV Int. l Workshop on Geometry and Physics (Puerto de la Cruz, Tenerife 2006), Publ. del la RSME, vol. 10 (2007), 131-136.

G_2-geometry, solvable Lie groups and (super)symmetries, (con S. Chiossi), Proc. XV Int. l Workshop on Geometry and Physics (Puerto de la Cruz, Tenerife 2006), Publ. del la RSME, vol. 10 (2007), 275-279.

Special metrics in G_2 geometry,  (con S. Chiossi), Rev. Un. Mat. Arg. 47 (1), 35-49, 2006.  

Hypercomplex nilpotent Lie groups,  (con I. G. Dotti),  in  Global Differential Geometry: The Mathematical Legacy of Alfred Gray (Bilbao, 2000), 310-314, Contemp. Math. 241,  AMS, Providence, RI 2001. 

Observations on the topology of symmetric spaces, (con S. Salamon), in J.E. Andersen et al., ed., Geometry and Physics, Lecture Notes in Pure and Applied Mathematics 184, Marcel Dekker, New  York (1997), 275-286. 


Comments